Head of the Group

Prof. Dr. Peter Benner
Prof. Dr. Peter Benner
Phone: +49 391 6110 450
Fax: +49 391 6110 453
Room: S2.15

Contact Person

Diana Noatsch-Liebke
Phone: +49 391 6110 450
Room: S2.16
Janine Holzmann
Phone: +49 391 6110 416
Room: S3.17

Group Page

Publications

Publications CSC group

Journal Article (190)

  1. Journal Article
    Ahmad, M. I.; Benner, P.; Feng, L.: A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics 96 (10), pp. 1899 - 1909 (2019)
  2. Journal Article
    Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
  3. Journal Article
    Benner, P.; Onwunta, A.; Stoll, M.: A Low-Rank Inexact Newton-Krylov Method for Stochastic Eigenvalue Problems. Computational Methods in Applied Mathematics 19 (1), pp. 5 - 22 (2019)
  4. Journal Article
    Benner, P.; Khoromskaia, V.; Khoromskij, B. N.; Yang, C.: Computing the Density of States for Optical Spectra of Molecules by Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 382, pp. 221 - 239 (2019)
  5. Journal Article
    Benner, P.; Dufrechou, E.; Ezzatti, P.; Remón, A.; Saak, J.: A GPU-Aware Mixed-Precision Solver for Low-Rank Algebraic Riccati Equations. Concurrency and Computation: Practice and Experience 31 (6), e4462 (2019)
  6. Journal Article
    Benner, P.; Herzog, R.; Lang, N.; Riedel, I.; Saak, J.: Comparison of Model Order Reduction Methods for Optimal Sensor Placement for Thermo-Elastic Models. Engineering Optimization 51 (3), pp. 465 - 483 (2019)
  7. Journal Article
    Benner, P.; Trautwein, C.: Optimal Control Problems Constrained by the Stochastic Navier-Stokes Equations with Multiplicative Lévy Noise. Mathematische Nachrichten 292 (7), pp. 1444 - 1461 (2019)
  8. Journal Article
    Benner, P.; Trautwein, C.: Optimal Distributed and Tangential Boundary Control for the Unsteady Stochastic Stokes Equations. ESAIM: Control, Optimisation and Calculus of Variations (accepted)
  9. Journal Article
    Benner, P.; Seidel-Morgenstern, A.; Zuyev, A.: Periodic Switching Strategies for an Isoperimetric Control Problem with Application to Nonlinear Chemical Reactions. Applied Mathematical Modelling 69, pp. 287 - 300 (2019)
  10. Journal Article
    Benner, P.; Cao, X.; Schilders, W.: A Bilinear H2 Model Order Reduction Approach to Linear Parameter-Varying Systems. Advances in Computational Mathematics (2019)
  11. Journal Article
    Goyal, P. K.; Redmann, M.: Time-Limited H2-Optimal Model Order Reduction. Applied Mathematics and Computation 355, pp. 184 - 197 (2019)
  12. Journal Article
    Köhler, M.; Saak, J.: Frequency Scaling and Energy Efficiency regarding the Gauss-Jordan Elimination Scheme with Application to the Matrix-Sign-Function on OpenPOWER 8. Concurrency and Computation: Practice and Experience 31 (6), e4504 (2019)
  13. Journal Article
    Litvinenko, A.; Keyes, D.; Khoromskaia, V.; Khoromskij, B. N.; Matthies, H. G.: Tucker Tensor Analysis of Matérn Functions in Spatial Statistics. Computational Methods in Applied Mathematics 19 (1), pp. 101 - 122 (2019)
  14. Journal Article
    Mena, H.; Pfurtscheller, L.-M.; Stillfjord, T.: GPU Acceleration of Splitting Schemes Applied to Differential Matrix Equations. Numerical Algorithms (accepted)
  15. Journal Article
    Pontes Duff, I.; Grundel, S.; Benner, P.: New Gramians for Linear Switched Systems: Reachability, Observability, and Model Reduction. IEEE Transactions on Automatic Control (accepted)
  16. Journal Article
    Pontes Duff, I.; Goyal, P. K.; Benner, P.: Balanced Truncation for a Special Class of Bilinear Descriptor Systems. IEEE Control Systems Letters 3 (3), pp. 535 - 540 (2019)
  17. Journal Article
    Saak, J.; Siebelts, D.; Werner, S. W. R.: A Comparison of Second-Order Model Order Reduction Methods for an Artificial Fishtail. at - Automatisierungstechnik 67 (8), pp. 648 - 667 (2019)
  18. Journal Article
    Yue, Y.; Feng, L.; Benner, P.: Reduced-Order Modelling of Parametric Systems via Interpolation of Heterogeneous Surrogates. Advanced Modeling and Simulation in Engineering Sciences 6 (1), 10 (2019)
  19. Journal Article
    Zhou, X.; Li, X.; Liu, F.; Ge, W.; Ma, X.; Tian, Y.; Li, G.; Zhang, J.; Qiu, Y.: The Comprehensive Evaluation Model of Power Supply Capacity for Regional-Oriented Distribution Network. Neural Computing and Applications (accepted)
  20. Journal Article
    Altmann, R.; Heiland, J.: Regularization and Rothe Discretization of Semi-Explicit Operator DAEs. International Journal of Numerical Analysis and Modeling 15 (3), pp. 452 - 478 (2018)
  21. Journal Article
    Antoulas, A. C.; Benner, P.; Feng, L.: Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems 24 (2), pp. 103 - 118 (2018)
  22. Journal Article
    Baran, B.; Benner, P.; Heiland, J.; Saak, J.: Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica 26 (2), pp. 11 - 40 (2018)
  23. Journal Article
    Baumann, M.; Benner, P.; Heiland, J.: Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing 40 (3), pp. A1611 - A1641 (2018)
  24. Journal Article
    Baumann, M.; Astudillo, R.; Qiu, Y.; Ang, E. Y. M.; van , v. G.; Plessix, R.-E.: An MSSS-preconditioned Matrix Equation Approach for the Time-Harmonic Elastic Wave Equation at Multiple Frequencies. Computational Geosciences 22 (1), pp. 43 - 61 (2018)
  25. Journal Article
    Benner, P.; Mena, H.: Numerical Solution of the Infinite-Dimensional LQR Problem and the Associated Riccati Differential Equations. Journal of Numerical Mathematics 26 (1), pp. 1 - 20 (2018)
  26. Journal Article
    Benner, P.; Goyal, P. K.; Gugercin, S.: H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications 39 (2), pp. 983 - 1032 (2018)
  27. Journal Article
    Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik 138 (2), pp. 301 - 330 (2018)
  28. Journal Article
    Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control 28 (4), pp. 1218 - 1232 (2018)
  29. Journal Article
    Benner, P.; Mitchell, T.: Faster and More Accurate Computation of the H Norm via Optimization. SIAM Journal on Scientific Computing 40 (5), pp. A3609 - A3635 (2018)
  30. Journal Article
    Benner, P.; Qiu, Y.; Stoll, M.: Low-Rank Eigenvector Compression of Posterior Covariance Matrices for Linear Gaussian Inverse Problems. SIAM/ASA Journal on Uncertainty Quantification 6 (2), pp. 965 - 989 (2018)
  31. Journal Article
    Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: Range-Separated Tensor Format for Many-Particle Modeling. SIAM Journal on Scientific Computing 40 (2), pp. A1034 - A1062 (2018)
  32. Journal Article
    Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
  33. Journal Article
    Benner, P.; Lowe, R.; Voigt, M.: L-Norm Computation for Large-Scale Descriptor Systems Using Structured Iterative Eigensolvers. Numerical Algebra, Control and Optimization 8 (1), pp. 119 - 133 (2018)
  34. Journal Article
    Benner, P.; Himpe, C.; Mitchell, T.: On Reduced Input-Output Dynamic Mode Decomposition. Advances in Computational Mathematics 44 (6), pp. 1751 - 1768 (2018)
  35. Journal Article
    Benner, P.; Faßbender, H.; Yang, C.: Some Remarks on the Complex J-Symmetric Eigenproblem. Linear Algebra and Its Applications 544, pp. 407 - 442 (2018)
  36. Journal Article
    Freitag, M. A.; Kürschner, P.; Pestana, J.: GMRES Convergence Bounds for Eigenvalue Problems. Computational Methods in Applied Mathematics 18 (2), pp. 203 - 222 (2018)
  37. Journal Article
    Grushkovskaya, V.; Zuyev, A.; Ebenbauer, C.: On a Class of Generating Vector Fields for the Extremum Seeking Problem: Lie Bracket Approximation and Stability Properties. Automatica 94, pp. 151 - 160 (2018)
  38. Journal Article
    Himpe, C.; Leibner, T.; Rave, S.: Hierarchical Approximate Proper Orthogonal Decomposition. SIAM Journal on Scientific Computing 40 (5), pp. A3267 - A3292 (2018)
  39. Journal Article
    Himpe, C.: emgr - The Empirical Gramian Framework. Algorithms 11 (7), 91 (2018)
  40. Journal Article
    Hund, M.; Saak, J.: A Connection between Time Domain Model Order Reduction and Moment Matching for LTI Systems. Mathematical and Computer Modelling of Dynamical Systems 24 (5), pp. 455 - 484 (2018)
  41. Journal Article
    Jongsma, H.-J.; Mlinarić, P.; Grundel, S.; Benner, P.; Trentelman, H. L.: Model Reduction of Linear Multi-Agent Systems by Clustering and with H2- and H-Error Bounds. Mathematics of Control, Signals, and Systems 30 (1), 6 (2018)
  42. Journal Article
    Kürschner, P.: Balanced Truncation Model Order Reduction in Limited Time Intervals for Large Systems. Advances in Computational Mathematics 44 (6), pp. 1821 - 1844 (2018)
  43. Journal Article
    Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics 18 (4), 1850033 (2018)
  44. Journal Article
    Redmann, M.; Kürschner, P.: An Output Error Bound for Time-Limited Balanced Truncation. Systems & Control Letters 121, pp. 1 - 6 (2018)
  45. Journal Article
    Stillfjord, T.: Singular Value Decay of Operator-Valued Differential Lyapunov and Riccati Equations. SIAM Journal on Control and Optimization 56 (5), pp. 3598 - 3618 (2018)
  46. Journal Article
    Yücel, H.; Stoll, M.; Benner, P.: Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations. Electronic Transactions on Numerical Analysis 48, pp. 407 - 434 (2018)
  47. Journal Article
    Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
  48. Journal Article
    Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
  49. Journal Article
    Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik 97 (10), pp. 1252 - 1267 (2017)
  50. Journal Article
    Ahmad, M. I.; Szyld, D. B.; van Gijzen, M. B.: Preconditioned Multishift BiCG for H2-Optimal Model Reduction. SIAM Journal on Matrix Analysis and Applications 38 (2), pp. 401 - 424 (2017)
 
loading content
Go to Editor View